MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC XOMED INC. NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227304
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) reported that the monitor would not pick up signals from the electrode correctly.There was no known patient impact reported.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8619242
Report Number1045254-2019-00245
Device Sequence Number16238551
Product Code GXZ
UDI-Device Identifier20643169294374
UDI-Public20643169294374
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8227304
Device Catalogue Number8227304
Device Lot Number0213101085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1